EXACTECH, INC. LOGIC CC TIB INSERT SIZE 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
02-012-65-5011 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
09/24/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient was revised.Reason was not reported.
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 4145264, 02-010-06-0250 - logic cc femoral size 5, left, 4952893, 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t, 4354559, 02-012-60-1425 - logic stem ext 14mm x 25mm and 5027344, 200-02-35 - three peg patella 35mm.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, reason not reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, d8, d2, e2, e3, g3, g6 h6: health effects- clinical codes, component codes, investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.